# SDR UIEA2025041400472

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,992 hours, 31,573 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STABILIZER - LOWER INSPAR SKIN CRACKED AT STAB STA 101.90 (I/B SIDE OF THE RIB), 11 INCHES FWD OF THE REAR SPAR.( REPAIRED R/H HORIZONTAL STABILIZER LOWER IN SPAR SKIN SECTION AT STAB STA 101.90+ 11" FWD OF THE LOWER SKIN AFT EDGE I/A/W B-737-800 BCF SRM 55-10-01-2R-11 REPAIR 11 PARAG 1 THRU PARAG 4, TABLE 202 FIG 204 SHEET 2 DETAIL B. NOTE: THIS IS A CATEGORY B REPAIR WITH INSPECTION REQUIREMENTS GIVEN IN THE SRM 55-10-01-2R-11 REPAIR 11 PARAG 5A TABLE 204. INSPECTION THRESHOLD: 56000 FLIGHT CYCLES. METHOD DETAIL VISUAL INSPECTION (EXTERNAL) AND EXT LFEC, INTERVAL 9000 FLIGHT CYCLES. CURRENT TAC: 31573 SRM REV 23 DATED: MAR-10-25. )
